# SDR AALA202502174712

- Difficulty date: January 30, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 44,920 hours, 18,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND FORWARD OVERWING ESCAPE HATCH EXTERIOR EMERGENCY LIGHT INOPERATIVE RELAMPED RIGHT HAND FORWARD OVERWING ESCAPE HATCH EXTERIOR EMERGENCY LIGHT AND OPERATIONAL TEST IS GOOD. PER B737-NG-AMM 33-51-04-960-801.
